# SDR EGRA9568

- Difficulty date: April 28, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N116MB
- Make and model: Bolkms BK117A3
- Aircraft serial: 7095
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Tube Assy
- Part number: 1176122811
- Condition: Damaged
- Location: Engine
- Part time: 2,779 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL AND TORQUE INDICATION TUBE ASSY HAS DAMAGED THREADS REPLACED TUBE ASSY.
